MathSciNet Relay Station
MathSciNet bibliographic data
MR1918290 11R16 (11R29 11R45 11Y40)
Cohen, Henri; Diaz y Diaz, Francisco; Olivier, Michel Enumerating quartic dihedral extensions of $\Bbb Q$. Compositio Math. 133 (2002), no. 1, 65–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement